# SDR RRXA11428

- Difficulty date: July 29, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3755843502N
- Condition: Cracked
- Location: Fs1180 L35 - L34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BAHTUB FITTING IS CRACKED AT STA 1180 BETWEEN L35R AND L34R.  *** CORRECTIVE ATION ***  REMOVED AND REPLACED BATH TUB FITTING IAW DC8 SRM 53-2-0 FIG 20 AND DWG 63755843
